Cookies?
Library Header Image
LSE Research Online LSE Library Services

Items where Author is "Solymosi, József"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Solymosi, József and Swanepoel, Konrad ORCID: 0000-0002-1668-887X (2008) Elementary incidence theorems for complex numbers and quaternions. SIAM Journal on Discrete Mathematics, 22 (3). pp. 1145-1148. ISSN 0895-4801

This list was generated on Wed Jan 19 13:18:32 2022 GMT.